# SDR IPXA2024112699958

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 22,418 hours, 13,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE PRESSURE LOW ACCOMPLISHED INSPECTION OF CREW DOOR ESCAPE SLIDE INFLATION RESERVOIR PRESSURE GAUGE PER AMM 25-61-20-601.  FOUND INFLATION RESERVOIR PRESSURE GAUGE WHITE NEEDLE WITHIN THE LIMITS OF GREEN TEMPERATURE COMPENSATED MOVABLE CURSOR AND FIXED GREEN BAND.  REFERENCE AMM 25-61-20-601 NOTE : THE PRESSURE GAGE MAY GIVE TRANSIENT 'NOGO' INDICATION WHEN THE SLIDE PACK ASSEMBLY IS EXPOSED TO TEMPERATURE CHANGES. THESE TRANSIENT INDICATIONS OCCUR BECAUSE THE GREEN TEMPERATURE COMPENSATED MOVABLE CURSOR REACTS TO TEMPERATURE CHANGES FASTER THAN THE GAS EXPANSION OR CONTRACTION. THIS CAN BE THE CASE IF THE PRESSURE CHECK IS PERFORMED DURING A SHORT TIME (AROUND MAX. 8 HOURS). THIS CLEARS 2830154. PLACARD REMOVED.
